Filtros : "Communications in Statistics - Simulation and Computation" "ESALQ" Removido: "Brasil" Limpar

Filtros



Refine with date range


  • Source: Communications in Statistics - Simulation and Computation. Unidades: ESALQ, ICMC

    Subjects: INFERÊNCIA BAYESIANA, MODELOS MATEMÁTICOS, SOFTWARES, TEORIA DE RESPOSTA AO ITEM

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SILVA, Marcelo Andrade da et al. Bayesian estimation of multidimensional polytomous item response theory models with Q-matrices using Stan. Communications in Statistics - Simulation and Computation, v. 52, n. 11, p. 5178-5194, 2023Tradução . . Disponível em: https://doi.org/10.1080/03610918.2021.1977951. Acesso em: 30 nov. 2025.
    • APA

      Silva, M. A. da, Liu, R., Huggins-Manley, A. C., & Bazán Guzmán, J. L. (2023). Bayesian estimation of multidimensional polytomous item response theory models with Q-matrices using Stan. Communications in Statistics - Simulation and Computation, 52( 11), 5178-5194. doi:10.1080/03610918.2021.1977951
    • NLM

      Silva MA da, Liu R, Huggins-Manley AC, Bazán Guzmán JL. Bayesian estimation of multidimensional polytomous item response theory models with Q-matrices using Stan [Internet]. Communications in Statistics - Simulation and Computation. 2023 ; 52( 11): 5178-5194.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2021.1977951
    • Vancouver

      Silva MA da, Liu R, Huggins-Manley AC, Bazán Guzmán JL. Bayesian estimation of multidimensional polytomous item response theory models with Q-matrices using Stan [Internet]. Communications in Statistics - Simulation and Computation. 2023 ; 52( 11): 5178-5194.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2021.1977951
  • Source: Communications in Statistics - Simulation and Computation. Unidades: ESALQ, ICMC

    Subjects: ANÁLISE DE SOBREVIVÊNCIA, DADOS CENSURADOS, DISTRIBUIÇÕES (PROBABILIDADE), MODELOS MATEMÁTICOS, VEROSSIMILHANÇA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      OZEL, Gamze et al. The odd log-logistic Lindley Poisson model for lifetime data. Communications in Statistics - Simulation and Computation, v. 46, n. 8, p. 6513-6537, 2017Tradução . . Disponível em: https://doi.org/10.1080/03610918.2016.1206931. Acesso em: 30 nov. 2025.
    • APA

      Ozel, G., Alizadeh, M., Cakmakyapan, S., Hamedani, G. G., Ortega, E. M. M., & Cancho, V. G. (2017). The odd log-logistic Lindley Poisson model for lifetime data. Communications in Statistics - Simulation and Computation, 46( 8), 6513-6537. doi:10.1080/03610918.2016.1206931
    • NLM

      Ozel G, Alizadeh M, Cakmakyapan S, Hamedani GG, Ortega EMM, Cancho VG. The odd log-logistic Lindley Poisson model for lifetime data [Internet]. Communications in Statistics - Simulation and Computation. 2017 ; 46( 8): 6513-6537.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2016.1206931
    • Vancouver

      Ozel G, Alizadeh M, Cakmakyapan S, Hamedani GG, Ortega EMM, Cancho VG. The odd log-logistic Lindley Poisson model for lifetime data [Internet]. Communications in Statistics - Simulation and Computation. 2017 ; 46( 8): 6513-6537.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2016.1206931
  • Source: Communications in Statistics - Simulation and Computation. Unidades: ICMC, ESALQ

    Assunto: INFERÊNCIA BAYESIANA

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CANCHO, Vicente Garibay e LOUZADA, Francisco e ORTEGA, Edwin Moisés Marcos. The power series cure rate model: an application to a cutaneous melanoma data. Communications in Statistics - Simulation and Computation, v. 42, n. 3, p. 586-602, 2013Tradução . . Disponível em: https://doi.org/10.1080/03610918.2011.639971. Acesso em: 30 nov. 2025.
    • APA

      Cancho, V. G., Louzada, F., & Ortega, E. M. M. (2013). The power series cure rate model: an application to a cutaneous melanoma data. Communications in Statistics - Simulation and Computation, 42( 3), 586-602. doi:10.1080/03610918.2011.639971
    • NLM

      Cancho VG, Louzada F, Ortega EMM. The power series cure rate model: an application to a cutaneous melanoma data [Internet]. Communications in Statistics - Simulation and Computation. 2013 ; 42( 3): 586-602.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2011.639971
    • Vancouver

      Cancho VG, Louzada F, Ortega EMM. The power series cure rate model: an application to a cutaneous melanoma data [Internet]. Communications in Statistics - Simulation and Computation. 2013 ; 42( 3): 586-602.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/03610918.2011.639971

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025